Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Continuous feeling of obstruction in throat, weird taste in mouth, on Citalopram. History of silent reflux. Cause and remedy?

Have been diagnosed with Silent Reflux in the past - I changed my diet accordingly however the same symptoms have returned - sensation of something stuck in my throat & wanting to swallow and nasty taste at times. The only changes that I can think of which may have caused this - lifting heavy bags of compost in garden? prescription for anti- depressant - Citalopram - for 2 months? mildly spicy food on family holiday which I wouldn t normally eat (didn t want to appear too fussy)? , antibiotics from dentist which gave me diarrhoea. Symptoms have been with me for about a month - need to consult G.P.? I have taken Lansoprazol for a few years - 30 mg per day. Nasty taste is getting me down!
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
You seem to have symptoms of reflux disease. You haven't mentioned your age. If it as above 40 then you should get an Upper GI endoscopy done. Have you lost weight ? and is the sticking sensation in the throat increasing since the past month. If yes then you should consult your GP> If an endoscopy has been done recently and you dont have weight loss or worsening of you symptoms in the past one month i would suggest increasing the dose of lansaprazole to twicw a day
Answered: Sat, 28 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor